Einige elementare Ungleichungen für Exponentialpolynome.

Olaf von Grudzinski

Mathematische Annalen (1976)

  • Volume: 221, page 9-34
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grudzinski, Olaf von. "Einige elementare Ungleichungen für Exponentialpolynome.." Mathematische Annalen 221 (1976): 9-34. <http://eudml.org/doc/162830>.

author = {Grudzinski, Olaf von},
journal = {Mathematische Annalen},
pages = {9-34},
title = {Einige elementare Ungleichungen für Exponentialpolynome.},
url = {http://eudml.org/doc/162830},
volume = {221},
year = {1976},

AU - Grudzinski, Olaf von
TI - Einige elementare Ungleichungen für Exponentialpolynome.
JO - Mathematische Annalen
PY - 1976
VL - 221
SP - 9
EP - 34
UR - http://eudml.org/doc/162830
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.